Intention Tremors

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Intention Tremors

Postby GirlieGirl69 » Fri Apr 30, 2010 4:08 pm

Intention Tremors are greatly affecting my quality of life. The tremors have gradually taken over controlling the way i live my life. I am on Gabapentin, Primadone and a higher dose of 1 of my BP meds. The problem with the amouint of the doses ( which is high, but really high) make me so tired and I have a very hard time keeping my eyes open alot of the days.

Anyone else experiencing such tremors?[/b]
User avatar
GirlieGirl69
Newbie
 
Posts: 2
Joined: Thu Apr 29, 2010 3:00 pm

Postby SandyK » Fri Apr 30, 2010 5:55 pm

I have Intentional tremors, as well. I take Propanolal and Primidone. I had to decrease the Prop. because it reduced my heart rate so much. It now takes almost a half hour to put on makeup and brushing my teeth is a crap shoot. I have found that using weighted silverware allows me to get food in my mouth but I still won't eat in public.
Diagnosed 1994, Self EDSS is 6.5
User avatar
SandyK
Family Elder
 
Posts: 221
Joined: Wed Oct 14, 2009 3:00 pm
Location: WA

Postby lyndacarol » Fri Apr 30, 2010 6:01 pm

I have also developed these intention tremors. Lately I have begun to think their cause lies in a problem with the muscles -- specifically, an imbalance between the agonist and antagonist. I think that exercise to build equal strength between the opposing muscles or the service of a physical therapist might help more than medication.
User avatar
lyndacarol
Family Elder
 
Posts: 2260
Joined: Thu Dec 22, 2005 4:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service